# SDR HEEA079888

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N7136H
- Make and model: Bolkms BO105S
- Aircraft serial: S833
- Aircraft time: 8,656 hours
- Engine: Allsn 250C20B
- Engine time: 12,104 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 6886407
- Part serial: X141599
- Condition: Damaged
- Location: Engine
- Part time: 1,736 hours, 2,488 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO 1750 HOUR INSPECTION.  UPON INSPECTION OF TURBINE PARTS NOTED SULFIDATION ON 1ST STAGE WHEEL BLADES. SCRAPPED.
